# SDR SIMA20151206003

- Difficulty date: December 6, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 31,903 hours, 29,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 14520622001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT FRAME 60 & STRINGER 5 LT IS CHAFED.  R & R FRAME REPAIR DOUBLER IAW SRM 53-00-04 REPAIR ITEM 14.
